Differential and Integral Equations

Functions with orthogonal Hessian

Bernard Dacorogna, Paolo Marcellini, and Emanuele Paolini

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

A Dirichlet problem for orthogonal Hessians in two dimensions is explicitly solved, by characterizing all piecewise $C^{2}$ functions $u:\Omega \subset\mathbb{R}^{2}\rightarrow\mathbb{R}$ with orthogonal Hessian in terms of a property named 'second order angle condition>" as in (1.1).

Article information

Source
Differential Integral Equations, Volume 23, Number 1/2 (2010), 51-60.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356019386

Mathematical Reviews number (MathSciNet)
MR2588801

Zentralblatt MATH identifier
1240.35073

Subjects
Primary: 35C

Citation

Dacorogna, Bernard; Marcellini, Paolo; Paolini, Emanuele. Functions with orthogonal Hessian. Differential Integral Equations 23 (2010), no. 1/2, 51--60. https://projecteuclid.org/euclid.die/1356019386


Export citation